# SDR JGVR20170517002

- Difficulty date: May 17, 2017
- Submitted: May 17, 2017
- Operation: Air carrier
- Aircraft: N808QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600619
- Aircraft time: 10,863 hours, 8,812 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Barrel
- Part number: 65420011
- Condition: Corroded
- Location: Nlg Strut
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING REPACK OF NLG STRUT, FOUND NLG UPPER BARREL TO HAVE CORROSION AND DEEP PITS. REPLACED NLG UPPER BARREL.
